CSN Login
Members Online: 13

Hallucianations in Stage 4 Kidney Cancer

lizaqr623
Posts: 10
Joined: May 2005

My father has stage 4 Kidney cancer. Had his left kidney removed,and now cancer has spread to his lungs and now a bone up near his chest. They prescribed him Morphine Sulfate 30mg's about 3 weeks ago for the severe pain he's in,and he will be starting radiation for the bone cancer very soon. They recently just upped his dose to Morphine Sulfate 60 mg's.He has started having halluciantions within the past week or so. Has anyone heard of halluciation from a pill form of Morphine,or is there a possibility that he is coming close to the end,and becoming into a very lethargic state which is causing him to hallucinate.I am very worried that he maybe dying,and that the doctors have given us no notice.Please someone resond soon.

Chicago's picture
Chicago
Posts: 74
Joined: Apr 2004

Hey Liz,

Sorry about your dad. I'm not surprised that he's having hallucinations on the narcotics. I couldn't tolerate them myself. I couldn't sleep while I was on them. Made me think I would stop breathing if I fell asleep. Started hearing voices of people who weren't there also.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network